# SDR AALA20171219003

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 25,412 hours, 9,943 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK IN THE LOWER SKIN OF THE RIGHT HORIZONTAL STABILIZER AT HSS 101.90.  INSTALLED A REPAIR DOUBLER IAW SRM 55-10-01-2R-11.
